# SDR 07FDEA04951

- Difficulty date: November 27, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 16,186 hours, 8,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT MAIN CABIN CROSSBEAM C-27 BETWEEN RT SEAT TRACK 2-3 CRACKED ON VERTICAL STIFFENER UPPER CONTOUR APPROX 1/4 IN LONG.  REPAIRED CROSSBEAM C-27 BETWEEN RT SEAT TRACK 2-3 IAW A300-600 FSRM 53-10-15.
